# SDR CALA2018011200143

- Difficulty date: January 12, 2018
- Submitted: January 13, 2018
- Operation: Air carrier
- Aircraft: N13110
- Make and model: Boeing 757224
- Aircraft serial: 27300
- Aircraft time: 88,370 hours, 21,457 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 416000129
- Part serial: 5322
- Condition: Odor
- Location: Mid Galley
- Part time: 58,181 hours, 16,677 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

MID GALLEY ODOR OF ELECTRICAL ARCING. CIRCUIT BREAKER PULLED,  REPLACED THE COFFFEMAKER AND OP CHECKED OK
